# SDR 2022FA0000616

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N896WP
- Make and model: Airtrc AT802
- Aircraft serial: 8020504
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gasket
- Part number: 531211
- Condition: Leaking
- Location: Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL WAS LEAKING FROM FIREWALL AREA OF AIRCRAFT UPON TASING IN. COLINGS WERE REMOVED AND FUEL WAS LEAKING FROM THE TOP OF THE FIREWALL FUEL FILTER. AIRCRAFT BOOST PUMP RAN AND LEAK WAS NOTED TO BE COMING ROM UNDERNEATH BOLT HOLDING FIREWALL FUEL FILTER BOWL ON TO UPPER HOUSING. BOLT WAS REMOVED AND NOTICED HOLE IN COPER GASKEY WAS NOT IN THE MIDDLE OF THE GASKET. UPON CHECING MORE NEW GASKETS. SEVERAL NEW GASKETS WERE DETERMINED TO BE PUNCHED SLIGHTLY OFF CENTER. ONE WITH A HOLE PROPERLY CENTERED WAS FOUND. INSTALLED AND LEAK CHECKED. IT WAS DETERMINED THAT THE WASHER CAN MIGRATE AND THE OFF CENTERED HOLD ALLOWS THE LEAK. THE WASHER HAD BEEN RACENTLY INTALLED, STARTED LEAKING AFTER 2 HOURS OF FLIGHT.
